# SDR GUUA94071121710A

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,302 hours, 36,600 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 12991004717
- Part serial: A1684
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSP, DISCOVERED ENGINE TRUSS COWL BRACKET WELD AREAS CRACKED.  PERFORMED WELD REPAIR TO ENGINE TRUSS COWL BRACKET WELD AREA CRACKS.  FOUND DURING MAGNETIC PARTICLE INSP.
